# SDR CA970422032

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2EVANS
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: 51539
- Condition: Worn
- Location: Hub Steel Liner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAK ON PROPELLER. INSPECTION FOUND OIL GOING PAST LITTLE GIANT/CYLINDER SEALS. CYLINDER LINER WAS WORN AND CORRODED. CYLINDER WAS REPLACED. OIL HAD GONE INTO SPIDER ARMS AND WASHED OUT MOST OF THE GREASE CAUSING THE BLADE TO BIND ON THE HUB. SPRAY CUTS ON THE BLADE WERE ALSO REPAIRED AND PAINTED.
